# SDR UIEA2018062501232

- Difficulty date: June 25, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,004 hours, 14,756 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pca
- Part number: 15426005
- Part serial: 232CE
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF FL210 RT HYD QTY WENT TO 0.21 LOSS OF RT HYD SYSTEM. SYSTEM REQUIRES FLUID SERVICE. REMOVED AND REPLACED NR  11 SPOILER PCA IAW AMM 27-61-02, OPERATIONAL TEST AND LEAK TEST GOOD. REMOVED AND REPLACED ACMP FILTER MODULE OPERATIONAL TEST AND LEAK CK GOOD. REMOVED AND REPLACED FILTER MODULE FOR EDP IAW AMM 29-11-17, OPERATIONAL TEST AND LEAK TEST GOOD NO EVIDENCE OF CONTAMINATION FOUND.
